# SDR USAASB08047

- Difficulty date: July 3, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL MAINTENANCE REPORT THE FORWARD INTERIOR EMERGENCY LIGHTS INOPERATIVE (BATTERY DEAD).  MAINTENANCE REMOVED AND REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD. (B)
